Journal of Symbolic Logic 36 (4):690-690 (1971)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272516
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,949
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Extensions of Some Theorems of Schmidt and McKinsey, I.Alan Rose - 1971 - Journal of Symbolic Logic 36 (4):690-690.
Extensions of Some Theorems of Anderson and Belnap.Alan Rose - 1962 - Journal of Symbolic Logic 27 (4):423-425.


Added to PP index

Total views
10 ( #856,282 of 2,433,243 )

Recent downloads (6 months)
1 ( #462,722 of 2,433,243 )

How can I increase my downloads?


My notes